# SDR DALA2017060104446

- Difficulty date: May 31, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PERVIOUS REPAIR DOUBLER ON FRAME STA 1542 CANT AND RIGHT HAND VENTRAL STAIRWAY DOOR JAMB.  REPLACED DOUBLER IAW SRM 51-30-02 AND 51-30-02.
